# SDR DALA2019072204382

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 726 hours, 288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3925 GIRT BAR BRACKETS HARD TO OPERATE. CORRECTIVE ACTION: REMOVED DEBRIS FORM DOOR 1R GIRT BAR PER AMM 25-66 (1180916).
